Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1969, Volume 37, Issue 4

Systems of Demand Equations: An Empirical Comparison of Alternative Functional Forms<629:SODEAE>2.0.CO;2-N
p. 629-650

Richard W. Parks

Three econometric specifications for the consumer demand model are examined. Although all three rest on classical demand theory, they involve different sets of parameters to be estimated, and the parameters are restricted in different ways by the theory. The paper is concerned with providing efficient estimates for the three models and comparing parameter estimates implied by the different models.

Log In To View Full Content

Journal News